January  2018, 38(1): 209-230. doi: 10.3934/dcds.2018010

Single-point blow-up for a multi-component reaction-diffusion system

Université de Tunis El Manar, Faculté des Sciences de Tunis, Département de Mathématiques, Laboratoire Équations aux Dérivées Partielles LR03ES04, Tunis, 2092, Tunisie

Received  December 2016 Revised  July 2017 Published  September 2017

In this work, we prove single-point blow-up for any positive, radially decreasing, classical and blowing-up solution of a system of $m≥q3$ heat equations in a ball of $\mathbb{R}^n$, which are coupled cyclically by superlinear monomial reaction terms. We also obtain lower pointwise estimates for the blow-up profiles.

Citation: Nejib Mahmoudi. Single-point blow-up for a multi-component reaction-diffusion system. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 209-230. doi: 10.3934/dcds.2018010
References:
[1]

X. Y. Chen and H. Matano, Convergence, asymptotic periodicity, and finite-point blow-up in one-dimensional semilinear heat equations, J. Differ. Equations, 78 (1989), 160-190.  doi: 10.1016/0022-0396(89)90081-8.  Google Scholar

[2]

F. Fila and P. Quittner, The blow-up rate for a semilinear parabolic system, J. Math. Anal. Appl., 238 (1999), 468-476.  doi: 10.1006/jmaa.1999.6525.  Google Scholar

[3]

A. Friedman and Y. Giga, A single point blow-up for solutions of semilinear parabolic systems, J. Fac. Sci. Univ. Tokyo Sec. IA. Math., 34 (1987), 65-79.   Google Scholar

[4]

A. Friedman and B. Mcleod, Blow-up of positive solution of semilinear heat equations, Indiana Univ. Math. J., 34 (1985), 425-447.  doi: 10.1512/iumj.1985.34.34025.  Google Scholar

[5]

Y. Giga and R. V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Comm. Pure Appl. Math., 38 (1985), 297-319.  doi: 10.1002/cpa.3160380304.  Google Scholar

[6]

M. A. Herrero and J. J. A. Velázquez, A blow up result for semilinear heat equations in the supercritical case, Preprint. Google Scholar

[7]

N. Mahmoudi, Single-point blow-up for a semilinear reaction-diffusion system, Differ. Equ. Appl., 6 (2014), 563-591.  doi: 10.7153/dea-06-33.  Google Scholar

[8]

N. MahmoudiPh. Souplet and S. Tayachi, Improved conditions for single-point blow-up in reaction-diffusion systems, J. Differ. Equations, 259 (2015), 1898-1932.  doi: 10.1016/j.jde.2015.03.024.  Google Scholar

[9]

H. Matano and F. Merle, On nonexistence of type Ⅱ blowup for a supercritical nonlinear heat equation, Comm. Pure Appl. Math., 57 (2004), 1494-1541.  doi: 10.1002/cpa.20044.  Google Scholar

[10]

C. E. Mueller and F. B. Weissler, Single point blow-up for a general semilinear heat equation, Indiana Univ. Math. J., 34 (1985), 881-913.  doi: 10.1512/iumj.1985.34.34049.  Google Scholar

[11]

P. Quittner and Ph. Souplet, Superlinear Parabolic Problems Blow-Up, Global Existence and Steady States, Birkhäuser Verlag AG, Basel Boston Berlin, 2007.  Google Scholar

[12]

J. Renclawowicz, Blow-up, global existence and growth rate estimates in nonlinear parabolic systems, Colloq. Math., 86 (2000), 43-66.   Google Scholar

[13]

J. Renclawowicz, Global existence and blow-up of solutions for a completely coupled Fujita type system, Appl. Math., 27 (2000), 203-218.   Google Scholar

[14]

Ph. Souplet, Single-point blow-up for a semilinear parabolic system, J. Eur. Math. Soc., 11 (2009), 169-188.  doi: 10.4171/JEMS/145.  Google Scholar

[15]

M. Wang, Blow-up rate for a semilinear reaction diffusion system, Comput. Math. Appl., 44 (2002), 573-585.  doi: 10.1016/S0898-1221(02)00172-4.  Google Scholar

[16]

F. B. Weissler, Single point blow-up for a semilinear initial value problem, J. Differ. Equations, 55 (1984), 204-224.  doi: 10.1016/0022-0396(84)90081-0.  Google Scholar

show all references

References:
[1]

X. Y. Chen and H. Matano, Convergence, asymptotic periodicity, and finite-point blow-up in one-dimensional semilinear heat equations, J. Differ. Equations, 78 (1989), 160-190.  doi: 10.1016/0022-0396(89)90081-8.  Google Scholar

[2]

F. Fila and P. Quittner, The blow-up rate for a semilinear parabolic system, J. Math. Anal. Appl., 238 (1999), 468-476.  doi: 10.1006/jmaa.1999.6525.  Google Scholar

[3]

A. Friedman and Y. Giga, A single point blow-up for solutions of semilinear parabolic systems, J. Fac. Sci. Univ. Tokyo Sec. IA. Math., 34 (1987), 65-79.   Google Scholar

[4]

A. Friedman and B. Mcleod, Blow-up of positive solution of semilinear heat equations, Indiana Univ. Math. J., 34 (1985), 425-447.  doi: 10.1512/iumj.1985.34.34025.  Google Scholar

[5]

Y. Giga and R. V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Comm. Pure Appl. Math., 38 (1985), 297-319.  doi: 10.1002/cpa.3160380304.  Google Scholar

[6]

M. A. Herrero and J. J. A. Velázquez, A blow up result for semilinear heat equations in the supercritical case, Preprint. Google Scholar

[7]

N. Mahmoudi, Single-point blow-up for a semilinear reaction-diffusion system, Differ. Equ. Appl., 6 (2014), 563-591.  doi: 10.7153/dea-06-33.  Google Scholar

[8]

N. MahmoudiPh. Souplet and S. Tayachi, Improved conditions for single-point blow-up in reaction-diffusion systems, J. Differ. Equations, 259 (2015), 1898-1932.  doi: 10.1016/j.jde.2015.03.024.  Google Scholar

[9]

H. Matano and F. Merle, On nonexistence of type Ⅱ blowup for a supercritical nonlinear heat equation, Comm. Pure Appl. Math., 57 (2004), 1494-1541.  doi: 10.1002/cpa.20044.  Google Scholar

[10]

C. E. Mueller and F. B. Weissler, Single point blow-up for a general semilinear heat equation, Indiana Univ. Math. J., 34 (1985), 881-913.  doi: 10.1512/iumj.1985.34.34049.  Google Scholar

[11]

P. Quittner and Ph. Souplet, Superlinear Parabolic Problems Blow-Up, Global Existence and Steady States, Birkhäuser Verlag AG, Basel Boston Berlin, 2007.  Google Scholar

[12]

J. Renclawowicz, Blow-up, global existence and growth rate estimates in nonlinear parabolic systems, Colloq. Math., 86 (2000), 43-66.   Google Scholar

[13]

J. Renclawowicz, Global existence and blow-up of solutions for a completely coupled Fujita type system, Appl. Math., 27 (2000), 203-218.   Google Scholar

[14]

Ph. Souplet, Single-point blow-up for a semilinear parabolic system, J. Eur. Math. Soc., 11 (2009), 169-188.  doi: 10.4171/JEMS/145.  Google Scholar

[15]

M. Wang, Blow-up rate for a semilinear reaction diffusion system, Comput. Math. Appl., 44 (2002), 573-585.  doi: 10.1016/S0898-1221(02)00172-4.  Google Scholar

[16]

F. B. Weissler, Single point blow-up for a semilinear initial value problem, J. Differ. Equations, 55 (1984), 204-224.  doi: 10.1016/0022-0396(84)90081-0.  Google Scholar

[1]

Jong-Shenq Guo. Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 71-84. doi: 10.3934/dcds.2007.18.71

[2]

Victor A. Galaktionov, Juan-Luis Vázquez. The problem Of blow-up in nonlinear parabolic equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 399-433. doi: 10.3934/dcds.2002.8.399

[3]

Pavol Quittner, Philippe Souplet. Blow-up rate of solutions of parabolic poblems with nonlinear boundary conditions. Discrete & Continuous Dynamical Systems - S, 2012, 5 (3) : 671-681. doi: 10.3934/dcdss.2012.5.671

[4]

Marek Fila, Hirokazu Ninomiya, Juan-Luis Vázquez. Dirichlet boundary conditions can prevent blow-up in reaction-diffusion equations and systems. Discrete & Continuous Dynamical Systems - A, 2006, 14 (1) : 63-74. doi: 10.3934/dcds.2006.14.63

[5]

Monica Marras, Stella Vernier Piro. Blow-up phenomena in reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2012, 32 (11) : 4001-4014. doi: 10.3934/dcds.2012.32.4001

[6]

Hongwei Chen. Blow-up estimates of positive solutions of a reaction-diffusion system. Conference Publications, 2003, 2003 (Special) : 182-188. doi: 10.3934/proc.2003.2003.182

[7]

Lili Du, Chunlai Mu, Zhaoyin Xiang. Global existence and blow-up to a reaction-diffusion system with nonlinear memory. Communications on Pure & Applied Analysis, 2005, 4 (4) : 721-733. doi: 10.3934/cpaa.2005.4.721

[8]

Monica Marras, Stella Vernier Piro. Bounds for blow-up time in nonlinear parabolic systems. Conference Publications, 2011, 2011 (Special) : 1025-1031. doi: 10.3934/proc.2011.2011.1025

[9]

Petri Juutinen. Convexity of solutions to boundary blow-up problems. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2267-2275. doi: 10.3934/cpaa.2013.12.2267

[10]

Huiling Li, Mingxin Wang. Properties of blow-up solutions to a parabolic system with nonlinear localized terms. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 683-700. doi: 10.3934/dcds.2005.13.683

[11]

Antonio Vitolo, Maria E. Amendola, Giulio Galise. On the uniqueness of blow-up solutions of fully nonlinear elliptic equations. Conference Publications, 2013, 2013 (special) : 771-780. doi: 10.3934/proc.2013.2013.771

[12]

Türker Özsarı. Blow-up of solutions of nonlinear Schrödinger equations with oscillating nonlinearities. Communications on Pure & Applied Analysis, 2019, 18 (1) : 539-558. doi: 10.3934/cpaa.2019027

[13]

Frank Merle, Hatem Zaag. O.D.E. type behavior of blow-up solutions of nonlinear heat equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 435-450. doi: 10.3934/dcds.2002.8.435

[14]

Qiong Chen, Chunlai Mu, Zhaoyin Xiang. Blow-up and asymptotic behavior of solutions to a semilinear integrodifferential system. Communications on Pure & Applied Analysis, 2006, 5 (3) : 435-446. doi: 10.3934/cpaa.2006.5.435

[15]

Shu-Xiang Huang, Fu-Cai Li, Chun-Hong Xie. Global existence and blow-up of solutions to a nonlocal reaction-diffusion system. Discrete & Continuous Dynamical Systems - A, 2003, 9 (6) : 1519-1532. doi: 10.3934/dcds.2003.9.1519

[16]

Zhiqing Liu, Zhong Bo Fang. Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3619-3635. doi: 10.3934/dcdsb.2016113

[17]

Nguyen Thanh Long, Hoang Hai Ha, Le Thi Phuong Ngoc, Nguyen Anh Triet. Existence, blow-up and exponential decay estimates for a system of nonlinear viscoelastic wave equations with nonlinear boundary conditions. Communications on Pure & Applied Analysis, 2020, 19 (1) : 455-492. doi: 10.3934/cpaa.2020023

[18]

Monica Marras, Stella Vernier Piro. On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients. Conference Publications, 2013, 2013 (special) : 535-544. doi: 10.3934/proc.2013.2013.535

[19]

Satyanad Kichenassamy. Control of blow-up singularities for nonlinear wave equations. Evolution Equations & Control Theory, 2013, 2 (4) : 669-677. doi: 10.3934/eect.2013.2.669

[20]

Filippo Gazzola, Paschalis Karageorgis. Refined blow-up results for nonlinear fourth order differential equations. Communications on Pure & Applied Analysis, 2015, 14 (2) : 677-693. doi: 10.3934/cpaa.2015.14.677

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (41)
  • HTML views (15)
  • Cited by (0)

Other articles
by authors

[Back to Top]